I started on Prozac half a tablet 10mg for 10 days then increased to a full tablet 20mg after a few days on 20mg my head feels like I have a hangover and I’m getting some nausea at times.Has anyone else experienced this I hoping it will get better with time but also worried maybe I might have to stop this medication.
Hi, Bowerbird! These are typical side effects for some people when starting treatment... and after a dosage increase (your doctor doubled your dose). They generally resolve themselves very quickly and it usually gets better every day.
Try to be patient while your system adjusts to the medication, but if the side effects last longer than two weeks or so and are bad enough to interfere with your life you'll need to talk with your doctor for professional advice.
Best regards, Wildcat
"Side effects have been reported to be generally mild and transient. They are most common during the first 2 weeks of treatment and decrease in intensity and frequency with continued treatment. They generally do not lead to treatment cessation."
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Jul 2010 • 1 answer
Updated 4 Sep 2011 • 1 answer
Updated 19 Mar 2018 • 2 answers
Updated 7 May 2015 • 4 answers
Hangover - My boyfriend had a hard night of drinking 3 different types of liquor and now he is super
Updated 1 Apr 2017 • 4 answers